# SDR SWIA202054509

- Difficulty date: October 18, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD GROUND SPOILER HAS 2 EA DENTS ON EXTERNAL UPPER SKIN SURFACE.  C-CHECK RO 12/05/2020.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR ON LT WING INBOARD GROUND SPOILER, REF MHIRJ REO TAP TEST GOOD.
